# SDR UHLA201505180386

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 22,896 hours, 20,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGNS ON THE FORWARD BULKHEAD AND OVERHEAD GALLEY WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 INVERTER. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
